NuFACT11 Timetable - Monday August 1, 2011 - CERN

Room	Time		Title	Speaker
b.222-R-01			Plenary Session #1	
	8:30 AM	30m	Registration	
	9:00 AM	10m	Welcome - general announcements	
	9:10 AM	15m	Welcome address by CERN Director General	
	9:25 AM	15m	Scientific goals of the workshop	workshop chair
	9:40 AM	30m	Experimental status of Neutrino Physics	David Wark
	10:10 AM	30m	coffee break	
	10:40 AM	30m	Accelerators for Future neutrino facilities: strengths and challenges	Mike Zisman
	11:10 AM	80m	WG conveners: set the scene (4x20min)	
	12:30 PM	1h 30m	Lunch break	
	2:00 PM	1h 30m	WG parallel sessions	
	3:30 PM	30m	coffee break	
Main Auditorium			Plenary Session #2	
	4:00 PM	1h	CERN seminar: "LHC and the neutrino paradigm"	Goran Senjanovic
	5:00 PM	1h 30m	Future Neutrino Facilities in the Global Physics Environment	Round table discussion: J.Ellis chair
Restaurant #1	6:30 PM	3h	Welcome drink and poster session	
	9:30 PM		-end-	
				confirmed
				requested - not answer yet

NuFACT11 Timetable - Tuesday August 2, 2011 - UniGe

Room	Time		Title	Speaker
			Plenary Session #3	
	9:00 AM	15m	Welcome to UniGe	
	9:15 AM	35m	Neutrinos and the universe	N. Mavromatos
	9:50 AM	25m	T2K results and future plans	c/o Yury Kudenko
	10:15 AM	25m	CNGS : overview and future prospects	c/o Antonio Erreditato
	10:40 AM	30m	coffee break	
	11:10 AM	25m	MINOS, MINOS+, NOvA : overview and future prospects	Jeff Hartnell
	11:35 AM	25m	Challenges of future neutrino oscillation physics	c/o T. Schwetz> E. Lisi
	12:00 PM	1h 30m	lunch break	
	1:30 PM		WG parallel sessions	
	3:30 PM	30m	coffee break	
			Plenary Session #4	
	4:00 PM	25m	Neutrino masses and mixing vs grand unified theories	R. N. Mohapatra
	4:25 PM	25m	Accelerator based neutrino oscillation projects in Japan beyond T2K	c/o Takuya Hasegawa, Takashi Kobayas
	4:50 PM	25m	Long-baseline neutrino beam options at CERN	c/o Ilias Efthymiopoulos
	5:15 PM	25m	LBNE status report	c/o Jim Strait
	5:40 PM	25m	MMW target and horn for super-beams	c/o Harold Kirk> C.Densham
	6:05 PM	25m		
	6:30 PM	1h	poster session + snacks	
	8:00 PM	40m	Physics and Music public eveningprelude	V. Mercier, E. Blondel, E. Malandain
	8:40 PM	1h 20m	Evening public lecture - in french	A. Rubbia
	10:00 PM	1h	verre d'amitie	
	11:00 PM		-end-	

NuFACT11 Timetable - Wednesday August 3, 2011 - UniGe

Room	Time		Title	Speaker
			Plenary Session #5	
	9:00 AM	25m	Review of present and future Reactor Neutrino Experiments and What impact for accelerator neutrinos?	D-Chooz speaker
	9:25 AM	25m	Phenomenology talk on sterile neutrinos	Carlo Giunti
	9:50 AM	25m	An experiment at the CERN PS Neutrino Beam	c/o Ilias> Carlo Rubbia
	10:15 AM	25m	Future short-baseline physics at Fermilab	c/o J. Morfin, (Janet Conrad, Bonnie Fleming, Bill Louis)
	10:40 AM	20m	coffee break	
	11:00 AM	1h 30m	WG parallel sessions	
	12:30 PM	1h 30m	lunch break	
	2:00 PM	2h	WG parallel sessions	
	4:00 PM	20m	coffee break	
	4:20 PM	2h 55m	Geneva visits	
	7:15 PM	3h	Conference dinner	
	10:15 PM		-end-	

NuFACT11 Timetable - Thursday August 4, 2011 - UniGe

Room	Time	Title	Speaker
		Plenary Session #6	
	9:00 AM	25m Future R&D experiments for SB, NF & BB	c/o Rob Edgecock
	9:25 AM	25m Impact of neutrino scattering physics on neutrino oscillation experiments	c/o J. Morfin
	9:50 AM	25m Detectors for the next generation of neutrino beams	c/o Alain> Alberto Marchionni
	10:15 AM	25m Beam monitoring and near detector requirements for a NF or LBbeams (move to Tuesday?)	c/o Paul Soler (W. Winter)
	10:40 AM	20m coffee break	
	11:00 AM	1h 30m WG parallel sessions	
	12:30 PM	1h 30m lunch break	
	2:00 PM	2h WG parallel sessions	
	4:00 PM	30m coffee break	
		Plenary Session #7	
	4:30 PM	25m Status of the Neutrino Factory Accelerator Design Studies	c/o Ken Long
	4:55 PM	25m MICE & MUCOOL experiment status and prospects	c/o H.Kirk (Alan Bross)
	5:20 PM	35m MMW target and capture design for NF	Kirk McDonald
	5:55 PM	25m EMMA	Shinji Machida
	6:20 PM	10m	
	6:30 PM	4h Program committee meeting and dinner	
	6:30 PM	4h Geneva evening visits	
	10:30 PM	-end-	

NuFACT11 Timetable - Friday August 5, 2011 - CERN

Room	Time		Title	Speaker
			Plenary Session #8	
	9:00 AM	25m	Neutrino physics within and beyond the 3 flavor oscillation	c/o Alain> Belen Gavela
	9:25 AM	25m	Beta beam implementation at CERN	c/o E. Wildner
	9:50 AM	25m	Ion production for beta beams	c/o E. Wildner> Thierry Stora
	10:15 AM	30m	coffee break	
	10:45 AM	25m	Proton drivers for neutrino beams and other high-intensity applications	c/o R. Garoby , J. Strait
	11:10 AM	25m	Prospects for CLFV experiments	S. Mihara
	11:35 AM	35m	Towards a muon collider	c/o M.Zisman> V. Shiltsev
	12:10 PM	1h 30m	lunch break	
	1:40 PM		WG parallel sessions - preparations for summary talks and NUFACT11 questions	
	3:40 PM	30m	coffee break	
	4:10 PM		WG parallel sessions - preparations for summary talks and NUFACT11 questions	
	6:10 PM		-end-	

NuFACT11 Timetable - Saturday August 6, 2011 - CERN

Room	Time		Title	Speaker
	9:00 AM		WG parallel sessions - preparation of summary reports and NUFACT11 questions or discussion on NUFACT organization	
	10:30 AM	30m	coffee break	
			Plenary Session #9	
	11:00 AM	25m	WG1 - summary report	
	11:25 AM	25m	WG2 - summary report	
	11:50 AM	25m	WG3 - summary report	
	12:15 PM	25m	WG4 - summary report	
	12:40 PM	20m	workshop summary talk	NUFACT12 organizer
	1:00 PM		-end-	

ID	Session	Title	Keywords
		Welcome	Do not put administrative messages
1	1	Scientific goals of the workshop	Summarize highlights in the field since NUFACT10, key issues for 2011/2012 where the focus of the workshop will be: new projects, imminent decisions
2	1	Experimental Status of Neutrino Physics	Review ongoing accelerator and non-accelerator neutrino experiments. Discuss key results and prospects for the next years. Intorductory talk, for the younger colleagues, also as an outreach to trigger motivation for the physics of neutrinos
3	1	Future neutrino facilities: strengths and challenges	Overview of proposed projects for future neutrino facilities. Introductory talk to the round table discussion at the end of the day
4	1	WG1 set the scene	NuFact10 questions and highlights of the scheduled WG talks, try to advertize their WG sessions
5	1	WG2 set the scene	NuFact10 questions and highlights of the scheduled WG talks
6	1	WG3 set the scene	NuFact10 questions and highlights of the scheduled WG talks
7	1	WG4 set the scene	NuFact10 questions and highlights of the scheduled WG talks
8	2	CERN seminar: "LHC and the neutrino paradigm"	CERN seminar to Summer Students. Neutrino physics and LHC
9	2	Future Neutrino Facilities in the Global Physics Environment	Round table participants: J. Ellis (chair)
			confirmed participants: S. Myers, S. Bertolucci, M. Spiro, J. Womersley, K. Nishikawa, F. Zwirner
			other invited: P. Oddone, T. Nakada (do we need him?), A. Suzuki (declined, asked for replacement)
10	3	Neutrinos and the universe	Theory talk, including leptogenesis and cosmology - the BIG picture for physicists
11	3	T2K results and future plans	Status, prospects
12	3	CNGS present and future	Overview of present results, OPERA & ICARUS, prospects for next years; what future for CNGS?
13	3	MINOS, MINOS+, NOvA : overview and future prospects	Overview of present results, future prospects and project status
14	3	Challenges of neutrino oscillation physics	highlights of the physics WG1 topics; precision issues
15	4	Neutrino masses and mixing vs grand unified theorie	S

ID	Session	Title	Keywords
16	4	Accelerator based neutrino oscillation projects in Japan beyond T2K	
17		Future Neutrino Beams at CERN	LAGUNA_LBNO project, this includes beams to Frejus, CNGS upgrades
18	4	LBNE status report	Project status, emphasis on neutrino beam design status
19	4	MMW super beam target and horn design	Report on the design for a 4MW target station for the CERN-Frejus super beam
20	5	Review of present and future reactor experiments	Real challenges for the experiments, what impact their measurements may have to our decisions? How they achieve their energy calibration of the different experiments ? Give a fair presentation of all experiments.
21	5	Phenomenology talk on sterile neutrinos	
22	5	An experiment at the CERN PS Neutrino Beam	
23	5	Future short-baseline physics at Fermilab	Future short baseline neutrino at FNAL. Development of LAr neutrino detectors in US
24	6	Status of the Neutrino Factory Accelerator Design Studies	IDS-NF Status, roadmap towards the RDR
25	6	MICE & MUCOOL experiment status and prospects	
26	6	MMW target and capture design for a Neutrino Factory	Is that a show stopper? Mitigation issues
27	6	EMMA	Status, prospects, physics results
28	7	Future R&D experiments for SB, NF & BB	Status and future plans beyond the EUROnu DS and IDS-NF RDR
29	7	Impact of neutrino scattering physics on neutrino oscillation experiments	present understanding and needs of neutrino x-sections, highlights from NuIn
30	7	Detectors for the next generation of neutrino beams	Required preformances, experimental challenges, ongoing R&D
31	7	Beam monitoring and near detector requirements for a NF or LBneutrino beams	What is really the mission of this detector? How can be realized? Critical issues? Muon monitoring for the accelerator and neutrino beam - focus on requirement. What the requirements are and why? what precision is needed?
32	8	Neutrino physics within and beyond the 3 flavor oscillation	Other theoretical options; neutrino exotics
33	8	Beta-beams - implementation at CERN	Key issues in view of present status and foreseen upgrades of PS, SPS
34	8	Ion production for beta beams	Results from recent studies on ion production

ID -	Session	Title	Keywords
35	8	Proton drivers for neutrino beams and other high-	Basically includes Project-X and the associated program, and an overview of
		intensity applications	recent developments (if any) of other proton driver options
36	8	Prospects for CLFV experiments	m2e-gamma, etc.
37	8	Towards a muon collider - MAP	Overview of the ongoing R&D program and future plans
38	9	WG1 summary talk	WG summary and questions for NUFACT12
39	9	WG2 summary talk	WG summary and questions for NUFACT12
40	9	WG3 summary talk	WG summary and questions for NUFACT12
41	9	WG4 summary talk	WG summary and questions for NUFACT12
42	9	Closing talk - NUFACT12	workshop summary talk - NUFACT12 organizers
	Propose	d presentations not included in the plenaries	
1		EUROnu status and progress	content included in other talks (#18, #23, #25, #26, #27, #33, #34)
2		Neu2012 - Towards a EU strategy for Neutrino Facilities	Context will be covered in the round table discussion
3		Challenges of Muon Physics	similar to #36 presentation
4		Reactor experiments?	judged as out of scope of the workshop
5		EU strategy for future Neutrino Facilities	same as the Neu2012 talk, the "political" picture should be discussed in the round table session
6		A high-level talk on US strategy for "intensity frontier" physics, candidates Pierre Oddone, Young-Kee Kim.	Pierre Oddone (or Y-K.Kim) would be invited in the round table and can explain the strategy for the lab.
7		Accelerator based neutrino projects in Europe and Japan next to T2K and NOvA	Proposal to combine the Japanese and EU plans (LAGUNA_LBNO) in a single talk due to similarity. Finally two separate talks are included in the program
8		Precision neutrino mass spectroscopy	M. Yhoshimura> should be included in the WG program
9		Ideas for detecting neutrinos from the Big-Bang	Proposed speaker: Alfredo Cocco> should be included in the WG program
10		Status and challenges of oscillation physics, of neutrino-scattering physics, of accelerator physics and of muon physics	Separate talks (~20min each). Most of them included in the program, except the one on the accelerator physics.
11		LAGUNA Underground laboratories in Europe	
12		Operating large underground detectors	Technical and safety issues involved. Experience from MINOS, SuperK, work i

ID Session Title	Keywords

Template for WG sessions - Monday August 1st

WG1: Ne	utrino	o oscillation p	hysics (includes	detectors)
b.222-R-	01			
Time		Title		Speaker
2:00 PM	15m			
2:15 PM	20m			
2:35 PM	20m			
2:55 PM	20m			
3:15 PM	20m			
3:35 PM	10m			
3:45 PM				

WG2: Ne	utrine	o cross-sections a	and detectors
b.61-1-0 ⁻	19		
Time		Title	Speaker
2:00 PM	15m		
2:15 PM	20m		
2:35 PM	20m		
2:55 PM	20m		
3:15 PM	20m		
3:35 PM	10m		
3:45 PM			

WG3: Neutrino accelerator physics							
b.503-1-001 (Council Chamber)							
Time		Title	Speaker				
2:00 PM	15m						
2:15 PM	20m						
2:35 PM	20m						
2:55 PM	20m						
3:15 PM	20m						
3:35 PM	10m						
3:45 PM							

WG4: Mu	lon b	hysics and othe	er high-intensity	applications
b.60-6-0	15			
Time		Title		Speaker
2:00 PM	15m			
2:15 PM	20m			
2:35 PM	20m			
2:55 PM	20m			
3:15 PM	20m			
3:35 PM	10m			
3:45 PM				